# SDR DALA2024050805019

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME CANTED KEEL BEAM AREA BTW STA Y 715, 674, AND 696 - L24R/26R AT LOWER FUSELAGE. SUMMARY OF NRC 00494: FRAMES CANTED KEEL BEAM AREA BTW STA Y 715, 674, AND 696 - L24R/26R AT LOWER FUSELAGE WERE REPAIRED PER B717 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #0331520)
